# SDR A6WA201140230

- Difficulty date: March 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP INBD HINGE LOT PLATE CHAFED.  BLENDED IAW REO 601R-57-52-1536, TYPE 1 ZONE A.
